# SDR N6WA2013011607

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10275
- Aircraft time: 11,410 hours, 7,609 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR, & BURNING PLASTIC ODOR OBSERVED IN AFT CABIN.  REPLACED AFT BALLAST IAW REO 670-33-25-001.
